Header

UZH-Logo

Maintenance Infos

Publications for André, N

Navigate back| Up a level
Export as
Group by:
Jump to:
Number of items: 2.

1996

André, N; Chipot, M (1996). A remark on uniqueness for quasilinear elliptic equations. In: Janeczko, S; Zajaczkowski, W M; Ziemian, B. Singularities and differential equations (Warsaw, 1993). Warsaw: Polish Academy of Sciences, 9-18.

André, N; Chipot, M (1996). Uniqueness and nonuniqueness for the approximation of quasilinear elliptic equations. SIAM Journal on Numerical Analysis, 33(5):1981-1994.

This list was generated on Mon Aug 20 05:34:41 2018 CEST.